Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Our 2 Year old son.
Oct 26, 2008

CD4 760 VL is not know by us. Currently he is taking AZT(130mgs twice a day) plus Epivir(52 mgs twice a day) and sustiva(200 once a day.Is this a typical dosage for a 2 year old? He is 13kgs.

He has been taking these for the last 4 weeks since his diagnosis. He takes the medication, however his apetite has changed quite dramatically, eating a lot less and showing less interest in the foods he used to love. He is also vomitting regularly...usually once a day. We have noted that the food is not being digested after 8 hours in the stomach. Is this normal? This is a worry as we can see that he is losing weight and is not good for obsorbition of drugs etc. Can we expect the vomiting to continue?

Thank you for your time.

Response from Dr. Henry

Those stomach and eating problems are not normal. I would discuss with the HIV specialist/pediatrician to look at what could be the problem (drug side effect, AIDS-related or other infection, intestinal/GI blockage, and many other possibilities). KH



Previous
Artripla buzz
Next
Headaches Headaches Headaches

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement